Bounds for quaternionic line systems and reflection groups.
Mathematica Scandinavica, Tome 43 (1978), pp. 241-249
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1978__43_166617,
author = {S.G. Hoggar},
title = {Bounds for quaternionic line systems and reflection groups.},
journal = {Mathematica Scandinavica},
pages = {241--249},
year = {1978},
volume = {43},
zbl = {0398.51006},
url = {http://geodesic.mathdoc.fr/item/MS2_1978__43_166617/}
}
S.G. Hoggar. Bounds for quaternionic line systems and reflection groups.. Mathematica Scandinavica, Tome 43 (1978), pp. 241-249. http://geodesic.mathdoc.fr/item/MS2_1978__43_166617/